# SDR ASAA2012110393228

- Difficulty date: November 3, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 16,325 hours, 5,188 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ALERTING MESSAGE ON BOTH NAV DISPLAYS.  ACFT GROUNDED. ACCOMPLISHED QRC PROCEDURE.  NO FURTHER ALERTS.
